# SDR NOCA20506

- Difficulty date: November 19, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Atc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TRANSPONDER FAILED DURING FLIGHT.  -ATC FAULT- EICAS MESSAGE DISPLAYED ALONG WITH -XPND FAIL- LIGHT AT THE RECEIVER.  PERFORMED OPERATIONAL TEST ON ATC SYSTEM IAW MM 34-53-00, OPS CHEKED GOOD A/C OK FOR SERVICE.
